# SDR SWAA2023082191711

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 7,496 hours, 4,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLITE NOT TESTING<[01] REPLACED BATTERY IN FWD FLASHLITE PER MM 25-64-00; OPS CHECK GOOD.
